# SDR MASA2010112401318

- Difficulty date: November 22, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N907FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15007
- Aircraft time: 18,334 hours, 14,638 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 895001
- Part serial: 9627
- Condition: Faulty
- Location: Service Door
- Part time: 18,302 hours, 14,574 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PROX FAULT 2 (SERVICE DOOR). MX R2 PX45 AND REPAIRED DOOR WIRE HARNESS, OPS GOOD.
